# SDR COEA2012071701711

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N711FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0433
- Aircraft time: 8,792 hours, 10,113 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 47790008
- Part serial: 9501004
- Condition: Defective
- Location: Fire Detection
- Part time: 8,792 hours, 10,113 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FLT 100 FORM PDX:  ENGINE FIRE DETECTION SYSTEM SOUNDED THROUGH HEADSET AND SPEAKER, BUT NOT ON ANNUNCIATOR PANEL.  PILOT ELECTED TO RETURN TO PDX AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED FIRE LOOP AND DETECTION SYSTEM.  REMOVED AND REPLACED FIRE DETECTION CONTROL BOX.
